BELNA HOMEOPATHY & Wellness centre FAMILY health clinic
Chinnamma Tina Belgaumkar DMS (HOMEOPATH)
‘A careful physician. before he attempts to administer a
remedy to his patient, must investigate not only the malady of the
man he wishes to cure, but also his habits when in health, and
his physical constitution.”
& Shalu Kapur
2466 Eglinton Avenue East
Ontario M1K 5J8
10. 04. 2004
TO WHOM IT MAY CONCERN
We are the parents of a 4 month old boy Ekaansh Murali.
Soon after Ekaansh was born, he became Colic for a short period of time.
Though we tried many medications, they did not have the desired effect. That’s when a friend of ours suggested we meet Dr. Chinnamma Belgaumkar for Homoeopathic treatment.
Within one hour of taking the medication that Dr. Chinnamma prescribed, Ekaansh was able to sleep peacefully and avoid his colic tendency.
Since then, we have regularly taken Dr. Chinnamma’s Homoeopathic prescriptions, not only for our son but also for ourselves.
We are very satisfied with Dr. Chinnamma Belgaumkar’s in-depth understanding and personalized attention and would highly recommend her to everyone.
Mrs. Sushma Sanal
2466 Eglinton Ave East
M1K 5J8, Canada
(416) 264-1147 [R]
To whomsoever it may concern
This is to document treatment of my medical condition with homeopathic medicine by Dr. Chinnamma Belgaumkar that allopathic doctors said they did not have a definitive and permanent cure for.
In 1998, I started developing hardening of the skin on both my calves, which became very irritating and then painful at times. I visited an allopathic doctor who in turn referred me to a skin specialist and then to another doctor who suggested that I was developing a “Varicose Vein” problem in both my legs and promptly began treating me for varicose veins with venous support stockings and a drug called Venoruton.
For over a year and half, I continued with the treatment and the itching on both my calves still wouldn’t go away. One day I noticed that there was a wound on my left calf and since it was not immediately painful, I treated it with first-aid like I would any other wound.
Within less than a month, I found that the wound increased in size and other wounds appeared on my right calf. And this time I knew it was something serious.
I visited my family doctor Dr. H.P. Shogilev again who in turn referred me to one of Toronto’s best skin specialists Dr. Stein, who requested various blood, urine and stool tests, studied my case and referred me to the Sunnybrook Hospital where my case was further studied and debated by over 18 doctors. Based on all these studies and recommendations by various doctors, Dr. Stein decided that the only treatment that would work with my condition was to use a very potent drug called “Prednisone”.
However, before starting on this treatment, my husband and myself were asked to sign documents stating that the drug had side effects such as “loss of calcium which could lead to osteoporosis and a weak hip-bone”. My husband was also told that I could become unreasonable and depressed at times as a side effect of the drug and that there was no choice we had. There was nothing else that they could do to help my condition.
We talked to our family doctor who also said that he had referred me to the best doctors in Toronto and they could not find out the cause of my condition. He said that it could either be IBD (Irritable Bowel Syndrome) or Krohn’s disease (which can eventually be fatal) and that medicine had no cure for this disease, which was as rare as 1 in 3 million case. However they could control the condition with Prednisone and that is the best option for me.
In desperation and with no other choice, we decided to sign the document and go ahead with the treatment. I was given “Prednisone” to treat the wounds and “Calcium” to reduced the risk of Osteoporosis. And the treatment worked. The wounds dried up and the skin repaired. But at the same time, I was bloating everywhere else and always felt tired and weak, noticed tremendous hair loss and constant thirst which no amount of water could quench. Most importantly I became very irritable and unreasonable, causing a lot of mental anguish at home. But, the wounds were healed. Dr. Stein then began a course of reducing my Prednisone and stopped the drug.
For approximately 6 months everything was okay (probably because there was Prednisone still in the blood stream). But then the problem started all over again. I went back to Dr. Shogilev who again sent me to Dr. Stein. Then Dr. Stein sent me to a haematologist Dr. Madalla and to a Radiologist to check bone density. After consulting with them he decided that I again had to start with Prednisone again.
Even though I didn’t want to, my painful open wounds necessitated that I started the Prednisone treatment again and the wounds dried and healed like last time. But I again had the same side effects of bloating even more, tiredness and weakness, hair loss, thirst and tremendous irritability and mental anguish.
83 Shrewsbury Square
Dear Dr. Cinnamma Belgaumkar
I want to thank you very sincerely for the medical treatment I received from you when I came to you last month. I was very worried and concerned about my health condition when I experienced hemorrhoids for the first time.
Though some people say Homeopathic Treatment is long process, it took only 22 days for me to get recovered from my problem. I am so pleased and thankful to you. I wish many Seniors will take to Homeopathic as it is very easy to use, and you are sure there is no risk factors involved.
We seniors should request the Ontario Government to absorb you into the Health Ministry
as in Europe and Asia. and many other parts of the world.
My stress related problems are much better and I want to continue with you till I am completely OK.
May God Bless You. Dr. Cinnamma.
I thank you once again.
With Best Wishes